# SDR AALA202103089019

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 73,216 hours, 9,296 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR AT 2L STICKING AND HARD TO OPEN. FOUND DOOR LATCH MECHANISM LOOSE AT LAV 2L. TIGHTENED DOOR LATCH MECHANISM.
